# SDR AALA202506177178

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 22,259 hours, 9,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT MISSING FROM AFT FLIGHT ATTANDENT JUMPSEAT. REPLACED RIGHT AFT FLIGHT ATTADNENT EMERGENCY FLASHLIGHT ASSEMBLY. PER AMM 25-64-00.
